Home    |    A - Z List    |    Contact us    
Journals Name
Journal of Algebra, Number Theory: Advances and Applications -- Tables of Contents

Authors Guidelines

2012 2011 2010 2009

Volume 8 Number 1-2 (2012) September and December Issue        Top
“A note on Levi-Malcev theorem for homogeneous Bol algebras” by N. Ndoune and Thomas B. Bouetou 1-18
“The least squares stochastic solutions of the matrix equation AX = B” by Fangying Li, Jingjing Peng and Zhenyun Peng 19-39
“Chebyshev’s bias and generalized Riemann hypothesis” by Adel Alahmadi, Michel Planat and Patrick Solé 41-55
“Trace forms of abelian extensions of number fields of type (1, 1)” by Karli Morris 57-80

Volume 7 Number 2 (2012) June Issue        Top
“A product formula related to the diophantine equation ” by Georges Gras 57-94
“Explicit canonical height on isotrivial elliptic curves” by Ivica Gusić and Luka Lasić 97-107
“Moments of hypergeometric Hurwitz zeta functions” by Abdul Hassen and Hieu D. Nguyen 109-129

Volume 7 Number 1 (2012) March Issue        Top
“Characterization of Jordan derivations on CSL algebras” by Qihua Shen 1-10
“On Stephan’s conjectures concerning Pascal triangle modulo 2 and their polynomial generalization” by Vladimir Shevelev 11-29
“Squaring the magic squares of order 4” by Stefano Barbero, Umberto Cerruti and Nadir Murru 31-46
“Generalized complex Perron numbers” by Horst Brunotte 47-55

Volume 6 Number 1-2 (2011) September and December Issue        Top
“An upper bound for the number of integral solutions of quadratic forms mod P” by Ali H. Hakami 1-17
“Bear-invariant and covering group with respect to nilpotent variety” by Seyyed Mostafa Taheri and Mehrdad Parvizian 19-28
“Translation into Galois theory of theorems in group theory” by Emmanuel Andréo and Richard Massy 29-56
“Powers in the Lucas sequence when the index is divisible by three” by Javier Rodrigo and M. Dolores López 57-65

Volume 5 Number 2 (2011) June Issue        Top
“On monoidal equivalences and ann-equivalences” by Nguyen Tien Quang 41-59
“Note on generalized Jordan left centralizers” by Yunhe Chen 61-72
“A classification of reductive prehomogeneous vector spaces (GxGL(n), ρ1⊕∧*1) (n=2,3) of separated type with full scalars” by Tatsuo Kimura, Daisuke Takeda, Tomohiro Kamiyoshi, Masaya Ouchi, Michio Hamada and Toshiyuki Otsu 73-106

Volume 5 Number 1 (2011) March Issue        Top
“On two controversial estimates in number theory” by Y.-F. S. Pétermann 1-9
“Mean value of the twisted Cochrane sums” by Junhuai Zhang 11-19
“Characterizations of Lie derivations of generalized matrix algebras” by Jianbin Guo 21-40

Volume 4 Number 2 (2010) December Issue        Top
“Some finite simple groups of Lie type Cn(q)  are uniquely determined by their element orders and their order” by Mingchun Xu 57-69
“On some Diophantine equations related to square triangular and balancing numbers” by Olcay Karaatli and Refik Keskin 71-89
“On the Diophantine equation  32n - 2 ·3m + 1 = k2” by Gervasio G. Bastos and Diego Marques 91-103
“Riccati equation in a class of train algebras” by André Conseibo 105-119

Volume 4 Number 1 (2010) September Issue        Top
“The description of dendriform algebra structures on two-dimensional complex space” by Ikrom M. Rikhsiboev, Isamiddin S. Rakhimov and Witriany Basri 1-18
“On finite axiomatizability of expansions of cylindric algebras” by Tarek Sayed Ahmed 19-40
“Two-element Gröbner bases over Noetherian commutative rings” by Hamid Kulosman and Stephanie Britt 41-48
“Infinitely many identities for Jacobsthal-Lucas numbers” by Helmut Prodinger 49-55

Volume 3 Number 2 (2010) June Issue        Top
“Derivation properties in prime near-rings” by Yong Uk Cho 71-77
“A lost proof related to transcendental functions” by Diego Marques 79-83
“α-left Jordan derivations on some Banach algebras” by Asia Majeed 85-96
“A simple proof of certain formula for multiple zeta-star values” by Tatsushi Tanaka 97-110
“Hecke operators and generalized Bernoulli-Euler polynomials” by Abdelmejid Bayad, Aykut Ahmet Aygünes and Yilmaz Simsek 111-122

Volume 3 Number 1 (2010) March Issue        Top
“On factorization of finite groups” by A. Mahmiani 1-4
“An iterated logarithm type theorem for the Oppenheim expansion” by Ruibiao Zou 5-13
“Linear false preserver problems” by Bin Wen and Chunyan Ji 15-25
“Characterizations of a Hirata separable group ring” by George Szeto and Lianyong Xue 27-33
“On (de)homogenized Ggröbner bases” by Huishi Li and Cang Su 35-70

Volume 2 Number 2 (2009) December Issue        Top
X-s-semipermutable subgroups of finite groups” by Liping Hao, Yi Lu, Honggao Zhang and Wenbin Guo 71-82
“Fuzzy stability of C*-ternary algebra homomorphisms” by Liguang Wang and Lanlan Zhang 83-97
“On the non-injective component as Galois module of generalized Jacobians” by Fausto Jarquín Zárate and Gabriel Villa Salvador 99-128
“A poset on minimal compositions of a positive integer” by N. Zagaglia Salvi 129-140

Volume 2 Number 1 (2009) September Issue        Top
“Commutative rings and zero-divisor semigroups of simple graph Kn-K2” by Gaohua Tang, Huadong Su and Yangjiang Wei 1-11
“The equation of the boundary of the polynomial numerical hull of a matrix” by Hiroshi Nakazato 13-20
“On Azumaya group rings” by George Szeto and Lianyong Xue 21-26
“On n-fold filters in BL-algebras” by M. Shirvani-Ghadikolai, A. Moussavi, A. Kordi and A. Ahmadi 27-42
“On certain two-step nilpotent Lie algebras” by Hamid-Reza Fanaï 43-50
“Matrices with convolutions of binomial functions, their determinants, and some examples” by Norman C. Severo and Paul J. Schillo 51-57
"Generalized Castelnuovo-Mumford regularity and the piecewise-Koszulity" by Yuan Pan 59-70

Volume 1 Number 2 (2009) June Issue        Top
“A generalization of a combinatorial identity with applications to higher binomial moments” by Luis González and Angelo Santana 75-88
“On Supplemented Modules” by Yahya Talebi and Mehrab Hossein Pour 89-97
“On the elementary symmetric functions of a sum of matrices” by R. S. Costas-Santos 99-112
“On neat embeddings of algebraisations of first order logic” by Tarek Sayed Ahmed 113-125
“The amalgamation property and a problem of Henkin, Monk and Tarsk” by Tarek Sayed Ahmed 127-141
“Bounds on the base of some primitive non-powerful zero-symmetric sign pattern matrices” by Hongping Hu, Jianzhong Wang and Yanping Bai 143-164

Volume 1 Number 1 (2009) March Issue        Top
“A new approach to problem of planar graph colorability” by Giuseppe Trigiante and Donato Trigiante 1-28
“Strong zero divisors” by Abraham A. Klein 29-36
“Chains of distributions, hierarchical Bayesian models and Benford’s Law” by Dennis Jang, Jung Uk Kang, Alex Kruckman, Jun Kudo and Steven J. Miller 37-60
“The elliptic curves y2= x3 - 1728 X over finite fields” by Ahmet Tekcan 61-74

© Scientific Advances Publishers 2013. All rights reserved.  
Best view with Mozilla Firefox 3.5.x, IE 6+ , Opera version at 1024x768 pixels resolution. ...